# SDR AALA2018091219004

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 33,553 hours, 12,027 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03604
- Part serial: 3849
- Condition: Cracked
- Location: Apu
- Part time: 46,619 hours, 24,154 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHILE AT GATE, THEY STARTED SMELLING FUMES IN MAIN CABIN.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC 26L0002100,  26L00021001,  AND 26L00021002.  DECONTAMINATION OF THE ECS SYSTEM. CHECKED GOOD. FOUND THE APU GENERATOR SPRAYING OIL DUE TO A CRACK. REPLACED THE APU GENERATOR IAW AMM 24-23-51.
